Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have suffered ectopic beats and atrial fibrillation. On warfarin. Is it due to dehydration?

i have suffered ectopic beats and recently atrial fibrillation`it seems to be very constant`set of by food` late night eating`etc`usually all night ectopic beats` after a few hours of alchol` they get worse `yet when i drink again they tend to ease off` i take bisoprolol` what medication could ease them ` is it alchol withdrawal related`` i have suffered decades with this` ruining my life ` any suggestions `could dehydration be a factor`i take 7mg warfarin a day ` last 10 weeks `but seem to get thosands a day `and aware of them when sleeping `i do not seem to panick` but are geting `depressed` and tend to drink around 4 pints of alchol a night` a echo scan `showed normal sructuraly heart` thank you` kevin`h`k` 55yrs
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
Good that you dont have any structural abnormality in the heart which is causing atrial fibrillation. If the symptoms are not controlled with your medication, then a dose adjustment may be required. When you get such attack, visit a cardiologist.
Definitely alcohol can aggravate your condition. Try to restrict the intake.
Alcohol withdrawal also can cause palpitation.
Good luck.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor